# SDR 98FDEA00558

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0811 - CORROSION ON FLOORBEAM LWR FLANGE SEEN FROM LWR AFT CARGO BS 1010, RBL 45 TO LBL 45.  CUT OUT CORROSION REMOVED BEYOND LIMITS AT LBL 12 AND LBL 20 TO LBL 45.  INSTALLED DOUBLER REPAIR PER SRM 53-10-8 PG 44 THROUGH PG 48.
